Non-Newtonian approach to C* - algebras

Creative Commons License

Değirmen N.

COMMUNICATIONS IN ALGEBRA, vol.50, no.6, pp.2653-2671, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 6
  • Publication Date: 2022
  • Doi Number: 10.1080/00927872.2021.2015363
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.2653-2671
  • Keywords: C*- algebra, homomorphism, ideal, non-Newtonian calculus
  • Ondokuz Mayıs University Affiliated: Yes


In this article, we study the non-Newtonian version of C*-algebras. Further, we generalize some results which hold for the classical C*-algebras. We also discuss some illustrative examples to show accuracy and effectiveness of the new findings. If we take the identity function I instead of the generators alpha and beta in the construction of the set C(N), then non-Newtonian C*-algebras turn into the classical C*-algebras, so our results are stronger than some knowledge and facts in the most existing literature.